dr. W.L.J. (Wilberd) van der Kallen
w.vanderkallen@uu.nl
Gegenereerd op 2018-07-20 07:11:22


Profile

Wilberd van der Kallen is a retired mathematician. He is interested in representations of algebraic groups.

Gegenereerd op 2018-07-20 07:11:22
All publications
  2017 - Scholarly publications
van der Kallen, W.L.J. & Liu, Ji-Cai (19.01.2017). Proof of Sun's conjectures on Schroeder-like numbers. International Journal of Number Theory, 13 (06), (pp. 1627-1638) (11 p.).
  2016 - Professional publications
van der Kallen, W.L.J. & Stienstra, Jan (01.03.2016). K-theorie in Nederland - In Memoriam Jan R. Strooker (1932–2014). Nieuw archief voor wiskunde. Serie 5, 5 (17), (pp. 47-48) (2 p.).
  2015 - Scholarly publications
Van der Kallen, Wilberd (05.07.2015). Extrapolating an Euler class. Journal of Algebra, 434, (pp. 65-71) (7 p.).
van der Kallen, W.L.J. (2015). Good Grosshans filtration in a family. In Bas Edixhoven, Philippe Gille, Gopal Prasad & Patrick Polo (Eds.), Autour des schémas en groupes (Group Schemes, a celebration of SGA3), Volume III (pp. 111-129) (29 p.). Marseille France: Société mathématique de France, The book states that it was published in 2015, but it became available available in March 2016..
van der Kallen, W.L.J. (09.12.2015). Lectures on Bifunctors and Finite Generation of Rational Cohomology Algebras. In Vincent Franjou & Antoine Touzé (Eds.), Lectures on Functor Homology (pp. 41-65) (24 p.). Springer.
  2014 - Scholarly publications
van der Kallen, Wilberd (2014). An integrality theorem of Grosshans over arbitrary base ring. Transformation Groups, 19 (1), (pp. 283-287) (5 p.).
  2013 - Scholarly publications
van der Kallen, W.L.J. (2013). Cohomological finite generation for the group scheme SL2. Journal of Algebra, 390, (pp. 216-220) (5 p.).
van der Kallen, W.L.J. (2013). Frobenius Splittings. Connected at Infinity II - A Selection of Mathematics by Indians (pp. 38-57) (20 p.). New Delhi: Hindustan Book Agency.
  2012 - Professional publications
van der Kallen, W.L.J., Cohen, A., Strooker, J.R., Looijenga, E.J.N. & Murre, J. (2012). Dat is goede wiskunde! In Memoriam Tonny Albert Springer (1926-2011). Nieuw archief voor wiskunde. Serie 5, 13 (4), (pp. 235-242) (8 p.).
  2011 - Scholarly publications
van der Kallen, W.L.J. & Looijenga, E.J.N. (2011). Spherical complexes attached to symplectic lattices. Geometriae Dedicata, 152 (1), (pp. 197-211) (14 p.).
  2010 - Scholarly publications
Touzé, A. & van der Kallen, W.L.J. (2010). Bifunctor cohomology and cohomological finite generation for reductive groups. Duke Mathematical Journal, 151 (2), (pp. 251-278) (28 p.).
Franjou, V. & van der Kallen, W.L.J. (2010). Power reductivity over an arbitrary base. Documenta Mathematica, Extra vol (2010), (pp. 171-195) (25 p.).
  2009 - Scholarly publications
Srinivas, Vasudevan & van der Kallen, W.L.J. (2009). Finite Schur filtration dimension for modules over an algebra with Schur filtration. Transformation Groups, 14 (3), (pp. 695-711) (17 p.).
  2007 - Scholarly publications
van der Kallen, W.L.J. (2007). A reductive group with finitely generated cohomology algebras. In Vikram B. Mehta (Eds.), Algebraic Groups and Homogeneous Spaces (pp. 301-314) (14 p.). India: Narosa.
van der Kallen, W.L.J. (2007). Integral medial axis and the distance between closest points. Regular and Chaotic Dynamics, 12, (pp. 734-743) (10 p.).
  2006 - Scholarly publications
Cushman, R.H. & van der Kallen, W.L.J. (2006). A new interpretation for the mass of a classical relativistic particle. Differential Geometry and its Applications, 24, (pp. 230-234) (5 p.).
Cushman, R.H. & van der Kallen, W.L.J. (2006). Adjoint and coadjoint orbits of the poincaré group. Acta Applicandae Mathematicae, 90, (pp. 65-89) (25 p.).
van der Kallen, W.L.J. (2006). Finite good filtration dimension for modules over an algebra with good filtration. Journal of Pure and Applied Algebra, 206, (pp. 59-65) (7 p.).
  2004 - Scholarly publications
van der Kallen, W.L.J. (2004). Cohomology with Grosshans graded coefficients. In H.E.A. Campbell & D.L. Wehlau (Eds.), CRM Proceedings and Lecture Notes (pp. 127-138) (12 p.). AMS and Centre de Recherches Mathematiques.
  2003 - Scholarly publications
Lindenbergh, R.C., van der Kallen, W.L.J. & Siersma, D. (2003). Configuration spaces and limits of voronoi diagrams. Banach Center Publications, 62, (pp. 183-195) (13 p.).
  2002 - Scholarly publications
Mirzaii, B. & van der Kallen, W.L.J. (2002). Homology stability for unitary groups. Documenta Mathematica, 7, (pp. 143-166) (24 p.).
  2001 - Scholarly publications
van der Kallen, W.L.J. (2001). Steinberg modules and Donkin pairs. Transformation Groups, 6 (1), (pp. 87-98) (12 p.).
  2000 - Scholarly publications
van der Kallen, W.L.J. (2000). Complexity of the Havas, Majewski, Matthews LLL Hermite Normal Form algorithm. Journal of symbolic computation, 30, (pp. 329-337) (9 p.).
van der Kallen, W.L.J. (27.11.2000). From Mennicke symbols to Euler Class groups. In R. Parimala (Eds.), Proceedings of the International Colloquium on Algebra, Arithmetic and Geometry 2000 (pp. 341-354) (14 p.). Mumbai, India: TIFR, International Colloquium on Algebra, Arithmetic and Geometry.
  1999 - Scholarly publications
van der Kallen, W.L.J. & Magyar, P. (1999). The Space of Triangles, Vanishing Theorems, and Combinatorics. Journal of Algebra, 222, (pp. 17-50) (33 p.).
  1998 - Scholarly publications
Duistermaat, J.J. & van der Kallen, W.L.J. (1998). Constant terms in powers of a Laurent polynomial. Indigationes Mathematicae, 9 (1998), (pp. 221-231) (11 p.).
  1997 - Scholarly publications
van Geemen, B., van der Kallen, W.L.J., Top, J. & Verberkmoes, A. (1997). Hecke eigenforms in the Cohomology of Congruence Subgroups of SL(3, Z). Experimental Mathematics, 6 (2), (pp. 163-174) (12 p.).
^ top
Gegenereerd op 2018-07-20 07:11:22
Full name
dr. W.L.J. van der Kallen Contact details
Hans Freudenthalgebouw

Budapestlaan 6
Room 515
3584 CD  UTRECHT
The Netherlands


Phone number (direct) +31 30 253 1431
Gegenereerd op 2018-07-20 07:11:22
Last updated 14.08.2017